# SDR CA011101003

- Difficulty date: October 11, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOTS REPORTED HYD 1 LO PRESS CAUTION MESSAGE ON IN FLIGHT. PRESSURE AND QUANTITY AT ZERO. EXECUTED APPROPRIATE CHECK LISTS. ENGINE DRIVEN PUMP RAN DRY FOR 37 MINS. REMOVED AND REPLACED NR 1 EDP IAW 29-13-00 DUE TO BEING RAN DRY. REMOVED AND REPLACED NR 1 SYSTEM RETURN LINE DUE TO PIN HOLE FOUND.
